Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should be done to cure headache ?

hi I am a student studying in class 12one year before i had a severe headache and i used to feel like some needle is piercing in my braini showed many doc And did ct scan and everything but the problem didnt get solvethen few months before i heard of meditation and started practising it but then i started facing mental problemsmy heart beats very fastwhat could be the solution
Wed, 18 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Treatment/Therapy
Anesthesiologist 's  Response
You had checked and done CT scan.it looks , it is not any pathological problem.you are 12 standred student.Probably you have Anxiety neurosis.keep occupied mind in study.if you does n't like recent subject , change and study whichever liking subjects.Do some exercise.Pass some time in music or game whichever you like.Then consult Psychetrician and take small doses of antidepressing drugs -Tablets-Sertraline-50mg o.d. with your local physician advice.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there have been having really bad headaches fRom I was 7/8 years old im now 27 and still have this problem and seem to be getting alot worse pain is always in same place . The pain stays but keeps shooting threw head and getting worse I ve been on numerous tablets and nothing works hav ask to go for head scan as there getting alot worse and hav me crippled in pain. Should I b worried?

doctor1 MD

Yes my about to be 20yr old son has for the last 30 days been suffering and totally incapacitated by an extreme headache, migraine or something. He has been prescribed Topamax. Also Wellbutrin (as he suffered with ADHD as a child but as an adult has not taken anything for that and his doctor feels he could benefit from that). He has taken the Topamax and has had NO relief at all and continues to suffer with sweats and pounding pounding pounding in his head. Any exertion makes his bood just blood thru him. He is sensitive to the light and sunshine as the minute he gets outside he breaks out in a sweat and so has been cooped up inside his home barely sleeping, not eating much of anything,.. He has been treated in the ER with Demerol, Tordal and Benadryl which temporarily relieved his pain but once he awoke its right back again. Nothing helps.. Any idea.. Cat Scan showed no abnormalities but he seems totally incapacitated and cannot even work so I am wondering if perhaps an MRI is what we should do next. Im at a loss and the doctors he has seen dont seem to grasp the enormous amount of pain he is in. They are treating him as tho he has a migraine but this is a solid month now with no relief..Should we be looking for something way more serious than a migraine???

doctor1 MD

My 12 yo old daughter had what I believe to be a migraine this afternoon. Started with ocular issues in just one eye then quickly she had an absolutely horrible headache and light sensitivity. I gave her Imitrex which was prescribed when she had a similar migraine a few months ago. She had to lay in her room in the dark with a cold cloth on her head and was in so much pain for 2 hours crying bc iher head hurt so bad. I tried my best to keep her calm and relaxed knowing crying would make it worse. She finally fell asleep, woke up after 15 min and vomited, then slept another hour. Upon waking she felt better and ate dinner. The difference between this migraine episode and last time is that although her headache is mostly gone, if she clears her throat or coughs or laughs, it really hurts her head over one of her eyes (forehead). This has gone on for a couple of hours and I don t know if I should be concerned. Could it be an aneurysm? Or is the fact that the intense headache went away after she took meds and slept a sign it was just a migraine? If it was an aneurysm, the throbbing headache wouldn t have subsided, it would be the same or would ve gotten worse, correct? Thank you.

Recent questions on  Sertraline

doctor1 MD

CONCERNS: I ve noticed that my legs have been swelling mostly around the ankles.....Both ankles. It s not that bad, when compared to previous swelling issues but it is the longest - since about February. I did start a new desk job so I am sitting more. But I started that back in November, and most days I walk during my breaks and for 20 minutes during lunch. What is concerning me more is that my calf muscles are getting really tight. And, I have a bump now on my right calf that has moved a little bit; around this area, there’s also a sensation like my muscle might spasm. Mostly while at my work desk, I notice my muscles tightening in my calf, hamstring and into my inner thigh. It s slightly worse on my right leg. HISTORY/ETC: I m a 37 year old female; about 60lbs overweight. I exercise lightly about 2 to 3 times per week; have a history of issues with my IT Band in my right leg tightening, and tailbone issues. Due to the tailbone issues, I m unable to sit ergonomically correct” in my desk chair and therefore sit at a recline. I am currently taking 50mg per day of Sertraline (started about 8 weeks ago). ETC: I ve tried drinking more water, stretching more, and elevating legs - and it doesn t make a bit of difference. Most physical activity hasn t really bothered it....maybe walking a little bit. Thank you for your time:)

doctor1 MD

I`m a 33 year old male, 5' 10" currently 194. When I masturbate, right after ejaculation, I urinate automatically. I believe I may have been doing it for the last several years. But I`ve just realized it was not normal. I thought it may have been Retrograde Ejaculation. But I read somewhere else it wasn`t. I was born with Spina Bifida,( Myelomeningocele) and Hydrocephalus. I take Dilantin and Phenytek for Epilepsy. I also take Zoloft and Celexa for Anxiety,OCD and Depression. Thanks

doctor1 MD

It is the weekend and am concerned about blood pressure. Last 3 readings: 140/88, 133/106, 137/105. Also have pounding headache in back of skull and top of head like a throbbing migraine. Saw my primary in May. All blood tests and EKG normal. Was taking Lisinopril HCTZ 20/12.5. My concern was swollen ankles so Dr. switched me to Lisinopril tabs 20mg & Lasix 40mg. I have not felt well since the switch. I have been treated for HBP about 15 years, am 56 and do smoke. Last 2 days have taken Lisinopril twice a day and 1/2 Lasix. Dr. told me I could do that as long as I monitor myself. Have not had numbers in 100s for a long time. Other medications are Aciphex 20mg, trazodone 100mg, sertraline 150mg and the lisinopril 20mg & lasix. I just do not feel well and need some advice. I will call my dr. on Monday to discuss. Thank you.

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR IS FALLING OUT I HAVE A LARGE BALD SPOT ON THE TOP OF MY HEAD. I AM A FEMALE COULD THE MEDICATION CAUSE MY HAIR LOSS I HAVE BE USING THE MEDICATION FOR 3 YEARS

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.